# SDR IPXA2024040291675

- Difficulty date: April 2, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 81,967 hours, 18,474 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON PREFLIGHT L1 DOOR WILL NOT STAY CLOSED. GOES TO BOTTOM AND AUTOMATICALLY STARTS UP. PERFORMED OPS CHECK OF L1 DOOR IAW AMM 52-10-01. OPS CHECK GOOD
